Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking steroid. Skin reaction. On melalite. Sufficient?

Hello sir, I had a severe skin reaction while I was taking steriods for my eye treatment.. now after 6 months of that reaction my whole body skin is full of brown patches ..which looks very bad.. Doctor adviced me melalite 15 along with some vitamin tabletes.. Does these patches will disapper? Nd if yes then how much time it will take..i m using melalite from last one month..
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello, Welcome to healthcare magic
From your description it could be fixed drug eruptions to some medicines you took during eye treament or something called Lichen planus pigmentosus.
I would recommend you to consult a dermatologist if you have not consulted one for accurate diagnosis. A skin biopsy will help in case of doubt.
Both conditions will take time for improvement ranging from months to years.
Hope this helped.
Take care
Answered: Tue, 11 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor